On Global Attractors for a Nonlinear Parabolic Equation of m-Laplacian Type in RN

Mitsuhiro Nakao, Caisheng Chen

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We prove the existence, some absorbing properties and some regularities of [formula omitted], global attractor for the m-Laplacian type quasilinear parabolic equation in RNwith a perturbation g(x, u)+f(x).

Original languageEnglish
Pages (from-to)449-468
Number of pages20
JournalFunkcialaj Ekvacioj
Volume50
Issue number3
DOIs
Publication statusPublished - 2007
Externally publishedYes

    Fingerprint

Keywords

  • Global attractor
  • m-Laplacian
  • Nonlinear parabolic equation

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this